# SDR 97ZZZX3997

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859CA
- Make and model: Beech 1900D
- Aircraft serial: UE128
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 12953005215
- Condition: Broken
- Location: Fuselage
- Part time: 5,885 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2F INTERIOR WINDOW BROKEN.
